Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundary behaviour of Sobolev mappings


Author: Piotr Hajłasz
Journal: Proc. Amer. Math. Soc. 123 (1995), 1145-1148
MSC: Primary 46E35; Secondary 30D40
MathSciNet review: 1242086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Riemann mapping between bounded domains belong to Sobolev space $ {W^{1,2}}$. We investigate the boundary behaviour of Sobolev mappings, and hence it applies to conformal and more general quasiconformal mappings. We generalize a theorem of Øksendal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 30D40

Retrieve articles in all journals with MSC: 46E35, 30D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242086-9
PII: S 0002-9939(1995)1242086-9
Keywords: Sobolev mappings, Riemann mapping, quasiconformal mappings, trace, boundary behaviour, maximal function, Hausdorff measure
Article copyright: © Copyright 1995 American Mathematical Society